# SDR SWAA2016060852645

- Difficulty date: June 6, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 45,800 hours, 26,574 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retaining Clip
- Part number: 65C16820
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR AFT GIRT BAR RETAINER CLIP LOOSE.  R & R CLIP ASSEMBLY IAW SRM.
